David Hartenstine's Publications

David Hartenstine's Publications (and works in progress)

  • Regularity of weak solutions to the Monge-Ampere equation (with Cristian E. Gutierrez), Transactions of the AMS, 355 (2003), no. 6, 2477-2500.


  • An Aleksandrov-type estimate for a parabolic Monge-Ampere equation, submitted to Proceedings of the AMS, 2003.


  • The Dirichlet problem for the Monge-Ampere equation in domains that are not strictly convex, in preparation.


  • Viscosity subsolutions, the subfunctions of Beckenbach and Jackson, and applications to nonlinear elliptic equations (with Klaus Schmitt), in preparation.


  • Math Circle, an outreach program at the University of Utah (with Renzo Cavalieri), in preparation.